# SDR NACA202401300001

- Difficulty date: January 30, 2024
- Submitted: February 3, 2024
- Operation: Air carrier
- Aircraft: N360WA
- Make and model: Boeing 737330
- Aircraft serial: 23553
- Aircraft time: 64,224 hours, 53,184 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Seal
- Part number: UNKNOWN
- Condition: Fod
- Location: Sliding Window
- Stage of operation: NR
- How discovered: O
- Nature of condition: C, J
- Precautionary procedure: A

## Discrepancy

AUTOFAIL LIGHT WITH CABIN ALT WARNING ACCOMPANIED BY HISSING NOISE FROM CAPT SIDE WINDOW, COULD NOT PRESSURIZE. PERFORMED OPS TEST OF PRESSURIZATION CONTROLLER IAW AMM 21-31-00 OPS CHECK OK. CHECKED AND CLEANED CAPT'S SLIDING WINDOW SEAL. NO DEFECTS NOTED.
